# SDR CALA9800121

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD SUPPORT ANGLE OF AFT AIRSTAIRS RT SIDE STA 1273 (TORQUE BOX).  ALSO, A 1 INCH CRACK WAS FOUND IN UPPER ANGLE OF AFT SIDE OF BULKHEAD IN AFT AIRSTAIR AREA ON RT SIDE AT STA 1273.  NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-10-1.
